| Model Number |
7732 |
| Medical Device Problem Codes |
High impedance (1291); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to unknown product performance reason.This rv lead was replaced.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to unknown product performance reason.This rv lead was replaced.No additional adverse patient effects were reported.Additional information indicated that this rv lead triggered a lead safety switch (lss) due to high out of range pacing impedance measurements greater than 3000.No adverse patient effects were reported.